Journal of Differential Geometry
- J. Differential Geom.
- Volume 99, Number 2 (2015), 191-213.
On manifolds supporting distributionally uniquely ergodic diffeomorphisms
A smooth diffeomorphism is said to be distributionally uniquely ergodic (DUE for short) when it is uniquely ergodic and its unique invariant probability measure is the only invariant distribution (up to multiplication by a constant). Ergodic translations on tori are classical examples of DUE diffeomorphisms. In this article we construct DUE diffeomorphisms supported on closed manifolds different from tori, providing some counterexamples to a conjecture proposed by Forni in “On the Greenfield-Wallach and Katok conjectures in dimension three,” Contemporary Mathematics 469 (2008).
J. Differential Geom., Volume 99, Number 2 (2015), 191-213.
First available in Project Euclid: 16 January 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Avila, Artur; Fayad, Bassam; Kocsard, Alejandro. On manifolds supporting distributionally uniquely ergodic diffeomorphisms. J. Differential Geom. 99 (2015), no. 2, 191--213. doi:10.4310/jdg/1421415561. https://projecteuclid.org/euclid.jdg/1421415561